Join the 'Tamoxifen' group to help and get support from people like you.
We found 97 questions associated with the 'Tamoxifen' topic.
Posted 5 Oct 2010 by • 9 answers
Has anyone else experienced this?
Posted 1 Oct 2010 by • 4 answers
I have leg cramps at night, my feet actually distort to a different shape. If I'am reading a book or magazine, my hands and digits will distort and I have to take my other hand and move it back in place. When I yawn or sometimes when I brush my teeth my jaw will feel like I have lock jaw. what ...
Posted 15 Dec 2016 by • 1 answer
I'm a 59 yr old woman with a history of estrogen receptive breast cancer. My Dr. Told me that after 5 and a half years, I could go off of tamoxifen. My risk of my breast cancer returning was only 2.3 percent. After 6 months of being off of it, I'm still having several hot flashes per day. ...
Posted 12 Jul 2010 by • 3 answers
I will stop taking aromasin in August at the end of 3 years--- took tamoxifen for 2 years before that. Will I experience any changes? I am 62 years old.
Posted 29 Sep 2013 by • 4 answers
... anyone else taking Femara like this? I took Tamoxifen for 5 years, then when the cancer came back and metastasized, I was then put on Femara
Our local channel just announced Tamoxifen could cause cancer in people taking it up to 440% chance?
Posted 25 Aug 2009 by • 5 answers
Posted 7 May 2011 by • 1 answer
The prescription drugs I am presently taking are: Tamoxifen (20 mg/day), Effexor (75/day), Savella (50 mg-2x/day), and Vitamin D (50,000 iu/week). The vitamins are: Multivitamin (1x/day), Calcium with Vitamin D (600 mg-500 iu/1x/day), Vitamin E (400 iu-1x/day), Vitamin C with Rose Hips (500 ...
Posted 13 Dec 2011 by • 2 answers
Breastcancer survivor:Modified Radical Mastectomy 2009 no reconstruction on Tamoxifen 24months. 4 weeks ago i got stuck with pink eyes a virus here where i stay was on antibiotic and eye drops but still got problems with my eyes itchi,burning,swelling and feels all the time there is something in my ...
Posted 1 Dec 2012 by • 4 answers
I've been taking tamoxifen for about a year and have recently experienced swelling in my hands and joint pain. My wedding ring no longer fits! I don't know if this is related to the tamoxifen or something else (early arthritis). I see that swelling and joint pain can be caused by ...
Posted 26 Jan 2010 by • 4 answers
Will they ever get any better or only get worse?
Posted 9 days ago by • 0 answers
Posted 22 Sep 2009 by • 1 answer
Posted 4 Oct 2011 by • 3 answers
Is this normal and how long does it last!
Posted 20 Nov 2011 by • 2 answers
... growth? I am experiencing that in this past year. I have had a chronic cough,I am tired all the time, and hot flashes every day. I also bruise easily,my face is breaking out,I get muscle cramps and charlie horses. I am 60 years old
Posted 29 Jan 2014 by • 3 answers
My oncologist wants me to start taking Gabapentin - 300mg to help with my night sweats, caused by Tamoxifen. Has anyone had weight gain or swelling associated with this drug?
Related Condition Support Groups
Related Drug Support Groups
Tamoxifen Patient Information at Drugs.com
- Tamoxifen Information for Consumers
- Tamoxifen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamoxifen (detailed)